# SDR SWAA2018110126384

- Difficulty date: October 20, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,385 hours, 32,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT SHIELD CORRODED BETWEEN BS 420 TO BS 440, RBL 21.  R&R SHIELD PER SRM AND DWG.
